Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Should I tell my pdoc about stablon?

Posted by Conundrum on November 3, 2010, at 21:02:11

In reply to Re: Should I tell my pdoc about stablon? maxime, posted by Conundrum on November 3, 2010, at 20:27:25

F*ck it I know this med isn't gonna help anyway, i should have just lied. Why do I always have to be so frickin honest?
> Well I told her, she didn't sound to thrilled but I decided it would be better to continue to try this and then see her, because she doesn't know about the drug and wouldn't feel comfortable prescribing another drug with it.
>
> She wished me luck. I hope this doesn't mean if it doesn't work and need to call her she wont' return my call. Ugh I wish I had lied, then I could be taking a drug like desipramine or something that could help me concentrate better in my classes. FML.
> > >
> > > Have you ever told your pdoc after the fact, when you've already added the alternative piece?
> >
> > Yes I have. He then will ask me if it is helping. So he doesn't have a problem with that. But if I ever started a prescription med on my own before telling him, he would not be impressed at all. But in Canada it's hard to get meds online without a prescription, it seems to be easier in the States.
>
>


Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual dysfunction. )
Country:USA
Currently taking mirtazapine and tianeptine

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Conundrum thread:968008
URL: http://www.dr-bob.org/babble/20101030/msgs/968285.html